Search - Université de Toulon Access content directly

Filter your results

9 Results
authIdHal_s : serhii-dyshko

When the extension property does not hold

Serhii Dyshko
Journal of Algebra and Its Applications, 2017, 16 (5), pp.1750098, 16. ⟨10.1142/S0219498817500980⟩
Journal articles hal-01824732v1

Two analogues of Maillet's determinant

Philippe Langevin , Jay Wood , Serhii Dyshko
Comptes Rendus. Mathématique, 2016, 354 (7), pp.649 - 652. ⟨10.1016/j.crma.2016.05.004⟩
Journal articles hal-01812748v1
Image document

Generalizations of the MacWilliams Extension Theorem

Serhii Dyshko
General Mathematics [math.GM]. Université de Toulon, 2016. English. ⟨NNT : 2016TOUL0018⟩
Theses tel-01565075v1

MacWilliams extension theorem for MDS codes over a vector space alphabet

Serhii Dyshko
Designs, Codes and Cryptography, 2017, 82 (1-2), pp.57--67. ⟨10.1007/s10623-016-0247-y⟩
Journal articles hal-01824731v1

Isometry groups of combinatorial codes

Serhii Dyshko
Journal of Algebra and Its Applications, 2018, 17 (6), pp.1850114, 18. ⟨10.1142/S0219498818501141⟩
Journal articles hal-01824730v1
Image document

The extension theorem for Lee and Euclidean weight codes over integer residue rings

Serhii Dyshko
Designs, Codes and Cryptography, 2019, 87 (6), pp.1253-1269. ⟨10.1007/s10623-018-0521-2⟩
Journal articles hal-03480814v1
Image document

MacWilliams Extension Theorem for MDS additive codes

Serhii Dyshko
WCC2015 - 9th International Workshop on Coding and Cryptography 2015, Apr 2015, Paris, France
Conference papers hal-01275761v1

Geometric approach to the MacWilliams extension theorem for codes over module alphabets

Serhii Dyshko
Applicable Algebra in Engineering, Communication and Computing, 2017, 28 (4), pp.295--309. ⟨10.1007/s00200-017-0324-0⟩
Journal articles hal-01824733v1

On extendability of additive code isometries

Serhii Dyshko
Advances in Mathematics of Communications, 2016, 10 (1), pp.45--52. ⟨10.3934/amc.2016.10.45⟩
Journal articles hal-01824734v1